Alert archive / Oklahoma / Special Weather Statements in 2013

Special Weather Statement, NWS Tulsa, OK

May 30, 2013Muskogee County, Oklahoma

NWS Tulsa, OK issued this special weather statement at May 30, 2013, 12:21 AM CDT for Muskogee County, Oklahoma. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 12:21 AM CDT (05:21 UTC)
Expired
May 30, 2013, 12:45 AM CDT
In force
24 min
Issued by
NWS Tulsa, OK

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 12:32 AM CDTTSTM WND DMG2 S Briartown, OKREPORT FROM EM THAT HIGHWAY 2 WAS BLOCKED BETWEEN BRIARTOWN AND THE CANADIAN RIVER DUE TO LARGE TREES AND OTHER DEBRIS. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
350 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WWUS84 KTSA 300521
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT THU MAY 30 2013

OKZ068-070>072-074-300545-
CHEROKEE OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
1221 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND NORTHWESTERN
     SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHERN HASKELL AND EASTERN MCINTOSH

AT 1221 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF PORUM...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...GORE...BOX...
BRIARTOWN...PORUM...WARNER...BRAGGS...WEBBERS FALLS...GREENLEAF STATE
PARK AND LAKE TENKILLER STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3579 9513 3564 9483 3526 9523 3535 9542
TIME...MOT...LOC 0521Z 212DEG 39KT 3539 9526

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 30, 12:05 AM CDT, 16 minutes earlier.

Area forecast discussion, May 30, 12:05 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1205 AM CDT THU MAY 30 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... THUNDERSTORMS WILL CONTINUE TO AFFECT EASTERN
OKLAHOMA TAF SITES OVER THE NEXT FEW HOURS. THIS ACTIVITY WILL
ALSO MOVE INTO WESTERN ARKANSAS... AFFECTING THOSE SITES AS WELL
INTO THURSDAY MORNING. TEMPORARY MVFR CONDITIONS CAN BE EXPECTED WITH ANY
THUNDERSTORM ACTIVITY. IN ADDITION... MVFR CEILINGS WILL LIKELY
PREVAIL AT ALL SITES WELL INTO THURSDAY MORNING IN THE WAKE OF
PRECIPITATION.

&&

.PREV DISCUSSION... /ISSUED 950 PM CDT WED MAY 29 2013/

DISCUSSION...
UPDATED MOST FIRST PERIOD ELEMENTS TO REFLECT CURRENT AND EXPECTED
CONDITIONS OVERNIGHT. MOST STORMS HAVE WEAKENED BELOW SEVERE
LEVELS BUT THERE COULD STILL BE AN ISOLATED SEVERE STORM OR
TWO...SO WILL LET THE WATCH RUN UNTIL ITS 11 PM EXPIRATION TIME.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, May 29, 5:29 PM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT WED MAY 29 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
529 PM CDT WED MAY 29 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...ALONG AND WEST OF HIGHWAY 75.
	ONSET...AFTER 8 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTER 6 PM.

DISCUSSION...
SEVERE THUNDERSTORMS ACROSS WESTERN OKLAHOMA WILL MOVE RAPIDLY
NORTHEAST INTO PARTS OF EASTERN OKLAHOMA THIS EVENING. DAMAGING
WINDS AND LARGE HAIL WILL BE THE GREATEST SEVERE WEATHER THREAT...BUT
WIND SHEAR WILL BE MARGINALLY SUFFICIENT FOR AN ISOLATED TORNADO
OR TWO TO THE WEST OF HIGHWAY 75. THUNDERSTORMS WILL BEGIN TO
WEAKEN BY LATE EVENING AS INSTABILITY LESSENS AND THE STORMS MOVE
EAST INTO A MORE STRONGLY CAPPED ENVIRONMENT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY AND FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
                      HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AN ELEVATED SEVERE WEATHER THREAT IS SETTING UP ON THURSDAY
AFTERNOON OVER MAINLY NORTHEAST OKLAHOMA AND INTO NORTHWEST
ARKANSAS THURSDAY EVENING. VERY LARGE HAIL TO THE SIZE OF
BASEBALLS...DAMAGING WINDS...AND TORNADOES...SOME POSSIBLY
STRONG...ARE THE EXPECTED HAZARDS.

THE DRYLINE WILL MIX FARTHER EAST INTO OKLAHOMA THURSDAY AFTERNOON.
A VERY UNSTABLE AIRMASS WILL REMAIN EAST OF THE DRYLINE AND SOUTH
OF A FRONTAL BOUNDARY IN SOUTHERN KANSAS. WINDS ALOFT WILL BE
STRONG IN THE BASE OF A MID LEVEL SHORTWAVE TROUGH. AN OUTFLOW
BOUNDARY FROM THE PREVIOUS NIGHTS STORMS MAY STRETCH ACROSS THE
REGION... POSSIBLY LOCALLY ENHANCING TORNADO POTENTIAL.

STORMS WILL LIKELY DEVELOP AHEAD OF THE DRYLINE DURING THE
AFTERNOON AND GROW INTO CLUSTERS ACROSS EASTERN OKLAHOMA. THE
GREATEST THREAT AREA WILL BE NORTH OF INTERSTATE 40...AS THE CAP
WILL LIKELY LIMIT DEVELOPMENT FURTHER SOUTH ALONG THE DRYLINE. THE
STORMS WILL MOVE EAST INTO THE OZARKS THURSDAY NIGHT WITH A
GRADUALLY DECREASING SEVERE WEATHER THREAT.

AN ELEVATED SEVERE WEATHER RISK WILL CONTINUE INTO FRIDAY...AS A
COLD FRONT SINKS INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
DAMAGING WINDS...VERY LARGE HAIL AND AN ISOLATED TORNADO ARE
POSSIBLE. IN ADDITION...SLOW MOVING AND TRAINING STORMS WILL
PRODUCE AREAS OF HEAVY RAINFALL AND POTENTIAL FLOODING.

A LIMITED SEVERE POTENTIAL WILL SHIFT SOUTH AND EAST WITH THE
FRONT ON SATURDAY INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS. LARGE HAIL...DAMAGING WINDS AND HEAVY RAINS WILL BE THE
MAIN THREATS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD
CONTINUE TO MONITOR EXPECTED WEATHER CONDITIONS IN THE NEXT 24 TO
36 HOURS DUE TO HIGHER POTENTIAL OF SIGNIFICANT SEVERE WEATHER
OVER THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 29, 10:39 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND GST     3 ENE PAWNEE            36.35N 96.75W
05/29/2013  M59 MPH          PAWNEE             OK   MESONET

&&

SAA
Local storm report, May 29, 10:59 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1059 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     3 ENE PAWNEE            36.35N 96.75W
05/29/2013  E58 MPH          PAWNEE             OK   MESONET

0730 PM     TSTM WND GST     3 ENE PAWNEE            36.35N 96.75W
05/29/2013  M58 MPH          PAWNEE             OK   MESONET

&&

SAA
Special weather statement, May 29, 11:04 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT WED MAY 29 2013

OKZ055-056-300430-
NOWATA OK-WASHINGTON OK-
1104 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN NOWATA AND WASHINGTON

AT 1104 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF COPAN TO 3 MILES NORTHWEST OF
OCHELATA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...NOWATA...DELAWARE...LENAPAH...
WANN...BARTLESVILLE...OCHELATA...DEWEY...COPAN AND SOUTH COFFEYVILLE.

THESE STORMS WILL BE CAPABLE OF WIND GUSTS TO 40 MPH.

LAT...LON 3668 9563 3656 9600 3661 9601 3700 9598
      3701 9559
TIME...MOT...LOC 0404Z 246DEG 35KT 3697 9592 3665 9596
Special weather statement, May 29, 11:23 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT WED MAY 29 2013

OKZ070-071-073-074-300500-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
1123 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...EASTERN MCINTOSH AND NORTHEASTERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     EASTERN MUSKOGEE

AT 1123 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF OKTAHA TO 8 MILES SOUTHWEST OF
WARNER TO FEATHERSTON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...LEWISVILLE...KINTA...
ENTERPRISE...WHITEFIELD...RENTIESVILLE...FEATHERSTON...QUINTON...
MUSKOGEE...BRIARTOWN...PORUM...WARNER...OKTAHA...KEEFETON...SUMMIT...
BRAGGS...FORT GIBSON AND GREENLEAF STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3502 9552 3535 9552 3562 9549 3582 9536
      3581 9513 3507 9518 3506 9535 3504 9535
      3503 9550
TIME...MOT...LOC 0423Z 203DEG 37KT 3566 9540 3547 9537
          3512 9546
Special weather statement, May 29, 11:46 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT WED MAY 29 2013

OKZ054-059-300515-
OSAGE OK-PAWNEE OK-
1146 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 1146 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 31 MILES WEST OF APPERSON TO 22 MILES WEST OF PAWNEE
TO 35 MILES WEST OF QUAY...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...FAIRFAX...BURBANK...
APPERSON...PAWNEE...MARAMEC...SKEDEE...RALSTON AND QUAY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 6 AM.

LAT...LON 3670 9704 3669 9695 3675 9689 3675 9683
      3679 9676 3690 9675 3654 9662 3617 9662
      3615 9682 3624 9682 3624 9692 3633 9693
      3633 9704 3651 9704 3656 9691 3658 9690
      3659 9705 3668 9707
TIME...MOT...LOC 0446Z 250DEG 44KT 3674 9725 3638 9714
          3605 9725
Special weather statement, May 30, 12:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT THU MAY 30 2013

OKZ068-070>072-074-300545-
CHEROKEE OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
1221 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND NORTHWESTERN
     SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHERN HASKELL AND EASTERN MCINTOSH

AT 1221 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF PORUM...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...GORE...BOX...
BRIARTOWN...PORUM...WARNER...BRAGGS...WEBBERS FALLS...GREENLEAF STATE
PARK AND LAKE TENKILLER STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3579 9513 3564 9483 3526 9523 3535 9542
TIME...MOT...LOC 0521Z 212DEG 39KT 3539 9526

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee32 min
May 29, 7:33 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
May 29, 8:18 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Nowata, Osage, Rogers, Tulsa and 2 more57 min
May 29, 8:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
May 29, 9:13 PM CDTSpecial Weather StatementTSACraig32 min
May 29, 9:52 PM CDTSpecial Weather StatementTSAOttawa38 min
May 29, 10:30 PM CDTSevere Thunderstorm WarningTSAOsage45 min
May 29, 11:04 PM CDTSpecial Weather StatementTSAWashington26 min
May 29, 11:23 PM CDTSpecial Weather StatementTSAMuskogee37 min
May 29, 11:46 PM CDTSpecial Weather StatementTSAPawnee29 min
May 30, 12:28 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah32 min
May 30, 12:35 AM CDTTornado WarningTSACherokee, Muskogee, Sequoyah25 min
May 30, 12:45 AM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Muskogee, Sequoyah60 min
May 30, 1:08 AM CDTSpecial Weather StatementTSAWashington52 min
May 30, 2:36 AM CDTSpecial Weather StatementTSAMuskogee39 min
May 30, 4:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 30, 4:58 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington62 min
May 30, 6:52 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington3 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage24 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage, Tulsa43 hr
May 30, 8:14 AM CDTRiver Flood WarningTSATulsa42 hr
May 30, 8:19 AM CDTRiver Flood WarningTSAWashington3 days
May 30, 8:19 AM CDTRiver Flood WarningTSARogers, Tulsa4 days
May 30, 8:22 AM CDTRiver Flood WarningTSAOttawa5 days
May 30, 8:39 AM CDTSpecial Weather StatementTSAMcIntosh36 min
May 30, 9:49 AM CDTSpecial Weather StatementTSADelaware41 min
May 30, 10:02 AM CDTRiver Flood WatchTSAOttawa6 hr
May 30, 10:02 AM CDTRiver Flood WatchTSAAdair48 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee35 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee, Delaware62 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee48 hr
May 30, 10:41 AM CDTSpecial Weather StatementTSAOsage, Washington49 min
May 30, 10:52 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more50 hr
May 30, 11:28 AM CDTSpecial Weather StatementTSAOsage, Washington47 min
May 30, 11:35 AM CDTSevere Thunderstorm WarningTSALeFlore40 min
May 30, 12:17 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington28 min
May 30, 12:25 PM CDTFlash Flood WarningTSAOsage4 hr
May 30, 12:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 30, 1:24 PM CDTSevere Thunderstorm WarningTSANowata, Washington36 min
May 30, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee61 min
May 30, 1:38 PM CDTSevere Thunderstorm WarningTSALeFlore37 min
May 30, 1:51 PM CDTTornado WarningTSAOsage, Pawnee39 min
May 30, 2:29 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 30, 2:59 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
May 30, 3:24 PM CDTSpecial Weather StatementTSANowata, Washington66 min
May 30, 3:27 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington63 min
May 30, 3:32 PM CDTTornado WarningTSACreek, Pawnee58 min
May 30, 4:13 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers47 min
May 30, 4:20 PM CDTRiver Flood WarningTSAOttawa39 hr
May 30, 4:28 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa62 min
May 30, 4:33 PM CDTSevere Thunderstorm WarningTSARogers27 min
May 30, 4:51 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers54 min
May 30, 4:53 PM CDTSpecial Weather StatementTSAAdair37 min
May 30, 5:00 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 5:06 PM CDTAreal Flood AdvisoryTSACreek, Tulsa84 min
May 30, 5:14 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa, Wagoner61 min
May 30, 5:24 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
May 30, 5:29 PM CDTSpecial Weather StatementTSARogers46 min
May 30, 5:37 PM CDTSpecial Weather StatementTSAOttawa38 min
May 30, 5:45 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 6:08 PM CDTAreal Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more6 hr
May 30, 6:16 PM CDTSpecial Weather StatementTSADelaware, Mayes29 min
May 30, 6:18 PM CDTSpecial Weather StatementTSAPawnee27 min
May 30, 6:34 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
May 30, 6:54 PM CDTTornado WarningTSACherokee, Mayes, Wagoner36 min
May 30, 2:02 AM CDTSpecial Weather StatementTSACrawford, Franklin, Madison, Sebastian, Washington28 min
May 30, 2:31 AM CDTSpecial Weather StatementTSACarroll, Madison29 min
May 30, 3:02 AM CDTSpecial Weather StatementTSACarroll43 min
May 30, 12:22 PM CDTSpecial Weather StatementTSAFranklin38 min
May 30, 12:27 PM CDTSpecial Weather StatementTSASebastian33 min
May 30, 12:55 PM CDTSpecial Weather StatementTSAFranklin35 min
May 30, 1:33 PM CDTSpecial Weather StatementTSACarroll57 min
May 30, 2:43 PM CDTSpecial Weather StatementTSAMadison47 min

Nearby

Special Weather Statements in Oklahoma, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.